00-10

On hooks of skew Young diagrams and bars in shifted diagrams

by Bessenrodt, C.

 

Preprint series: 00-10, Preprints

The paper is published: Annals of Comb. 5 (2001) 37-49

MSC:
05A17 Partitions of integers, See also {11P81, 11P82, 11P83}
11P81 Elementary theory of partitions, See also {05A17}
11P82 Analytic theory of partitions
11P83 Partitions; congruences and congruential restrictions

 


The author(s) agree, that this abstract may be stored asfull text and distributed as such by abstracting services.